MathSciNet Relay Station
MathSciNet bibliographic data
MR1983439 (2004c:35204) 35K57 (35D05 35K50 92D30)
Bendahmane, Mostafa; Langlais, Michel; Saad, Mazen On some anisotropic reaction-diffusion systems with $L\sp 1$-data modeling the propagation of an epidemic disease. Nonlinear Anal. 54 (2003), no. 4, 617–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement